# SDR MASA2012083025079

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,807 hours, 16,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: S2430
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  R2 MEGAPHONE BATTERY.
